ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Radio Physics and Radio Astronomy

ISSN 印刷: 2152-274X
ISSN オンライン: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

Radio Physics and Radio Astronomy

DOI: 10.1615/RadioPhysicsRadioAstronomy.v1.i3.50
pages 221-231

TRAPPED-MODE RESONANCES IN LIGHT DIFFRACTION BY A PLANAR DOUBLY PERIODIC STRUCTURE WITH ASYMMETRIC METAL ELEMENTS

V. V. Khardikov
V. Karazin National University of Kharkov, Institute of Radio Astronomy, National Academy of Sciences of Ukraine, Kharkov, Ukraine
E. O. Iarko
Institute of Radio Astronomy, National Academy of Sciences of Ukraine
S. L. Prosvirnin
V. Karazin National University of Kharkov; Institute of Radio Astronomy, National Academy of Sciences of Ukraine

要約

The diffraction of a plane wave normally incident on a planar periodic structure with a square periodic cell of two slightly asymmetric complex-shaped metal elements has been numerically solved for the optical and infrared regions. The solution is due to the mapped pseudospectral Fourier method combined with the auxiliary differential equation technique and the pole model for describing the metal permittivity dispersion. It has been found that the structure can form a trapped-mode resonance outperforming in Q the plasmon-polariton resonances in structures with single metal element cells. It has been first shown that the high-order trapped-mode resonance can outperform in Q the corresponding fundamental trapped-mode resonance.


Articles with similar content:

Diffraction of H10-Wave by Stepped Rectangular Waveguide Coupling with Impedance Slot Iris
Telecommunications and Radio Engineering, Vol.63, 2005, issue 7-12
V. A. Katrich, M. V. Nesterenko, Yu. M. Penkin
Electromagnetic Wave Scattering by Statistically Irregular Walls of a Spherical Waveguide: Average Field
Telecommunications and Radio Engineering, Vol.55, 2001, issue 4
A. S. Bryukhovetsky
DETERMINATION OF LAYERED STRUCTURE PARAMETERS BY A SCATTERING MATRIX RECOVERED FROM KNOWN REFLECTION COEFFICIENTS
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 1
Z. T. Nazarchuk, A. T. Synyavskyy
Modeling a Periodic Array of Radiators on a Cylindrical Surface
Telecommunications and Radio Engineering, Vol.60, 2003, issue 7-9
A. Ye. Svezhentsev
INFLUENCE OF AZIMUTHAL DIELECTRIC INHOMOGENEITY ON THE MODE ATTENUATION IN HOLLOW DIELECTRIC AND DIELECTRIC-LINED WAVEGUIDES
Telecommunications and Radio Engineering, Vol.71, 2012, issue 1
A. I. Goroshko, V. K. Kiseliov